# SDR VTZA95083

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT NR 6172 - IAD-LYH - DURING CRUISE AN EMERGENCY WAS DECLARED DUE TO THE RT GENERATOR FAILING IN FLIGHT.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
